We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I was wondering if any of you got O like pains when taking the pills? I have been having these O like pains for the last two days, I am on CD5 day 3 of my Clomid this cycle.
I did not get these pains the last two cycles while I was taking the pills, so I am wondering is this normal?
I don't remember having major pains or aches while taking the pills. I remember that when it came time to O I could barely sit down from the pain. If you are experiencing that much pain, I would call the doc. Then let us know what s/he says.
Main thing that I remember was that I didn't think the pills were working because I had no pain while taking them.
Maybe someone else did? Hang in there.... I am taking them with you this month too.